# SDR ASAA2017121922951

- Difficulty date: December 19, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 35,276 hours, 10,607 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 187307
- Condition: Faulted
- Location: Ram Air Exhaust
- Part time: 56,546 hours, 28,523 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL IN FLIGHT LEFT PACK LIGHT ILLUMINATES AND EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET.  ACFT GROUNDED.   PERFORMED PZTC BITE IAW AMM 21-61-00-700-806-002 ON L/H PZTC.  REMOVED AND REPLACED THE LT RAM AIR ACTUATOR IAW AMM 21-51-21/401. OPS CHECKED SATISFACTORY AND ETOPS GROUND VERIFICATION SUCCESSFUL.
